# SDR USAA960575

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS CORROSION AT SCREW HOLES BS 947 LBL 15, 17, 18, 21, 30, 36 AND 49 TOP OF FLOOR BEAM T-CAP.  INSTALLED T-CAP REPAIR LESS THAN 1 LB WEIGHT CHANGE, REPAIRED PER TP 53-10-05C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
